# SDR HNAA2010010500360

- Difficulty date: December 20, 2009
- Submitted: January 5, 2010
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 46,798 hours, 52,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: OL3071BPLGPL
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE FLOOR LEVEL EMERGENCY LIGHT INOPERATIVE AT ROW 9.  REMOVED FLOOR COVER, REMOVED AND REPLACED COVER, OPS CHECK GOOD.
